# SDR FDEA202203150510

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300*
- Aircraft serial: 799
- Aircraft time: 30,529 hours, 17,170 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #3 SPOILER CENTER O/B HINGE ARM O/B SIDE FOUND DELAMINATION . SIZE:   20MM*20MM, DEPTH: 1.35MM.  COMPLIED WITH EA 6-5750-T0367302 P1. TITLE: WING -  FLIGHT SURFACES - RH 3# SPOILER   CENTER HINGE ARM OUTSIDE SURFACE DELAMINATION. REPAIRED THE RH WING #3 SPOILER   CENTER O/B HINGE ARM O/B SIDE DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR   REPAIR IAW FEDEX GMM6-2-100.
